
Decramp 10mg/325mg/250mg Tablet
Salt Composition
Dicyclomine (10mg) + Paracetamol (325mg) + Mefenamic Acid (250mg)
Key Information
Short Description
Decramp 10mg/325mg/250mg Tablet is a combination medicine used to treat abdominal cramps, reducing pain and cramps by relaxing stomach and gut muscles.
Dosage Form
Tablet
Introduction
Decramp 10mg/325mg/250mg Tablet is taken with food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect or be affected by this medicine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Decramp 10mg/325mg/250mg Tablet is to be taken with food.
Safety Information
Side Effects
Nausea Vomiting Heartburn Loss of appetite Indigestion Dryness in mouth Blurred vision Weakness Diarrhea Nervousness
Alcohol Warning
Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness.
Breastfeeding Warning
Before taking this medicine, you should tell your doctor if you are breastfeeding.
Pregnancy Warning
Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding.
How it works
Decramp 10mg/325mg/250mg Tablet is a combination of three medicines: Dicyclomine, Paracetamol and Mefenamic Acid which relieve abdominal pain. Dicyclomine is an anticholinergic. It works by relaxing the muscles in your stomach and gut (intestine). It stops sudden muscle contractions (spasms). By doing this, it relieves cramps, pain, bloating and discomfort. Paracetamol is an antipyretic (fever reducer) and Mefenamic Acid is a non-steroidal anti-inflammatory drug (NSAID). They work by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling).
Quick Tips
You have been prescribed Decramp 10mg/325mg/250mg Tablet to relieve abdominal pain. Stick to simple meals and avoid spicy rich food in order to avoid feeling sick (nausea). If you get diarrhea while taking this medicine, consult your doctor immediately. Dry mouth may occur as a side effect. Frequent mouth rinses, good oral hygiene, increased water intake and sugarless candy may help. Do not take indigestion remedies (antacids) within two hours of taking Decramp 10mg/325mg/250mg Tablet.
Related Medicines

Demef 10mg/325mg/250mg Tablet

Abdonic PD 10mg/325mg/250mg Tablet

Mefline P 10mg/325mg/250mg Tablet

Mefinspas Forte 10mg/325mg/250mg Tablet

Coldfeed 10mg/325mg/250mg Tablet

Setspas-Plus Tablet

Tumin DP 10mg/325mg/250mg Tablet

Mefric DP 10mg/325mg/250mg Tablet

Megaspas Tablet
